| Model Number |
RONYX35022UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
12/04/2020
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure three resolute onyx drug eluting stents were implanted in the rca.Approximately 20 months post procedure patient suffered of congestive systolic and diastolic heart and died.Death was classified as sudden cardiac death.Note on death certificate stated that the cause of death could also be atrial fibrillation, cad and hypertension.